Alert archive / Missouri / Tornado Warnings in 2024

Tornado Warning 32, NWS Springfield, MO

May 7, 2024Barry County, McDonald County, Missouri

NWS Springfield, MO issued this tornado warning at May 7, 2024, 12:12 AM CDT for Barry County, McDonald County, Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2024, 12:12 AM CDT (05:12 UTC)
Expired
May 7, 2024, 12:45 AM CDT
In force
33 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Barry County, MO, McDonald County, MO

The radar

The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 8:41 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1078 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
1.3
Supercell composite
13.8

Open this sounding in Storm Lab

The text

As transmitted.

885 
WFUS53 KSGF 070512
TORSGF
MOC009-119-070545-
/O.NEW.KSGF.TO.W.0032.240507T0512Z-240507T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
1212 AM CDT Tue May 7 2024

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Southeastern McDonald County in southwestern Missouri...
  Central Barry County in southwestern Missouri...

* Until 1245 AM CDT.

* At 1212 AM CDT, a severe thunderstorm capable of producing a
  tornado was located 7 miles west of Washburn, or 13 miles west of
  Cassville, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Roaring River State Park, Cassville, Shell Knob, Purdy, Exeter,
  Wheaton, Butterfield, Washburn, Wayne, Mcdowell, Pleasant Ridge,
  Powell, Rocky Comfort, Ridgley, and Jenkins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3666 9425 3675 9410 3675 9407 3677 9407
      3693 9380 3692 9377 3663 9360 3650 9413
TIME...MOT...LOC 0512Z 240DEG 43KT 3663 9410 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Wise
1 follow-up statement
037 
WWUS53 KSGF 070541
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1241 AM CDT Tue May 7 2024

MOC009-119-070551-
/O.EXP.KSGF.TO.W.0032.000000T0000Z-240507T0545Z/
McDonald MO-Barry MO-
1241 AM CDT Tue May 7 2024

...THE TORNADO WARNING FOR SOUTHEASTERN MCDONALD AND CENTRAL BARRY
COUNTIES WILL EXPIRE AT 1245 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 400 AM CDT for southwestern
Missouri.

&&

LAT...LON 3666 9425 3675 9410 3675 9407 3677 9407
      3693 9380 3692 9377 3663 9360 3650 9413
TIME...MOT...LOC 0541Z 240DEG 43KT 3680 9373 

$$

Wise

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 6, 7:25 PM CDT, 4 hours 47 minutes earlier. Its key messages:

  • Severe thunderstorms are likely tonight with the highest risk areas along and west of Highway 65. Primary hazard is damaging wind gusts of 70 to 80 mph. Additional hazards include frequent lightning, a few short- lived tornadoes and half dollar sized hail. Severe storms will move into the area after 9pm and continue overnight.
  • Localized flooding is also a concern tonight across southeast Kansas and western Missouri where localized pockets of 1-2 inches of rain will occur.
  • Additional strong to severe thunderstorms on Wednesday. Exact hazards remains in question, but very large hail, damaging, and a conditional tornado threat are all in play. SPC has a hatched Enhanced Risk (3/5) for most of the area.
Area forecast discussion, May 6, 7:25 PM CDT, 4 hours 47 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
725 PM CDT Mon May 6 2024

.KEY MESSAGES...

- Severe thunderstorms are likely tonight with the highest risk
  areas along and west of Highway 65. Primary hazard is damaging
  wind gusts of 70 to 80 mph. Additional hazards include
  frequent lightning, a few short- lived tornadoes and half
  dollar sized hail. Severe storms will move into the area after
  9pm and continue overnight.

- Localized flooding is also a concern tonight across southeast
  Kansas and western Missouri where localized pockets of 1-2
  inches of rain will occur.

- Additional strong to severe thunderstorms on Wednesday. Exact
  hazards remains in question, but very large hail, damaging,
  and a conditional tornado threat are all in play. SPC has a hatched
  Enhanced Risk (3/5) for most of the area.

&&

.MESOSCALE...
Issued at 725 PM CDT Mon May 6 2024

Storms have developed across a front across central Kansas and
Oklahoma this evening. This activity will continue to move east
this evening into tonight as an upper level trough moves east
into the plains. The high res models continue to be in good
agreement that these storms developing into a line and move
into the far western portions of the area by 11pm then moving
east across the area through the overnight hours exiting the
area to the east by early Tuesday. Damaging winds of 60 to 80
mph winds remain the main threat with these line of storms
especially along and east of Highway 65. Low level shear will
also support a brief tornado risk within the line of storms with
any surges to the east/northeast. Locally heavy rainfall and
localized flooding will also be possible with the best potential
across far southern Missouri. A few of the stronger updrafts
will be capable of hail up to the size of half dollars.

Storms have developed across north central Kansas into Nebraska
early this evening with another area of storms across central
Oklahoma into south central Kansas. The activity across northern
Kansas and Nebraska are forming into line segments and should
continue to move off to the northeast. The storms across
central Oklahoma into south central Kansas are currently
supercells in nature, but a cold pool should develop with these
storms as they move east which should allow these storms to
form into a line.

Once the storms across Oklahoma and southern Kansas form into a
line they will move off the east/northeast at 30 to 40kts. An
unstable air mass will be in place across the area with 1500 to
2200 J/kg of MLCAPE in place west of Highway 65, with values of
1200 to 1700 J/kg to the east overnight. Damaging straight line
winds will occur with the line of segments with gusts up to
80mph possible with the bowing segments. The 00Z SGF sounding
is showing down draft CAPES over 1000 J/kg which is also
supports strong down drafts. Low level shear will also increase
tonight. 0-3KM shear vectors are currently at 26kt across the
area and should increase to around 40kt to the northeast across
of the line of storms. This will support a QLCS tornado risk
with the line of storms with surges in the line to the
northeast.

There are some indications that the the southern part of the
line of storms will become outflow dominate across southern
MO/northern Arkansas and the outflow become parallel with the
0-3km shear vectors and could lead to the potential for some
training of storms and a localized flooding risk tonight. Will
have to watch exactly where this will form.

The storms will push east to the I-49 corridor by 9 to 11 PM to
the Highway 65 corridor by 12 to 2 AM, then to Highway 63 by 2
to 4 AM and the main line of storms should push east of the area
by 6AM, though some linger storms could occur across south
central Missouri until closer to 8 AM. Again damaging straight
line winds will be the main risk across the entire area with
wind gusts up to 80 mph possible and a few short lived tornadoes
mainly along and west of Highway 65. Hail up to half dollars
and localized flash flooding will also be possible tonight.

&&

.SHORT TERM /THROUGH TUESDAY NIGHT/...
Issued at 100 PM CDT Mon May 6 2024

Current Conditions and Synoptic Pattern: Water vapor and upper
air analysis shows a strong upper level shortwave trough across
Wyoming and Colorado with a 120kt upper level jet across Arizona
and New Mexico. Surface low pressure continues to deepen across
South Dakota with a secondary low across Kansas. A warm front
was in the process of lifting north through the area at this
time. A dry line was located across western Kansas and western
Oklahoma with storms already initiating across northern Kansas.
12z KSGF sounding showed a stable airmass in place (north of the
warm front) however soundings south of the warm front measured a
moist and unstable airmass. Visible satellite showed breaks
in the clouds across the area which should allow the warm front
to continue lifting north. A few showers were occuring however
many areas were dry with temps in the upper 60s to lower 70s.
Dewpoints were also creeping up into the lower 60s.

This Afternoon through early evening (1pm-8pm): The warm front
will continue lifting north through the area and temps will
continue warming up into the 70s which will increase
instability. While a few showers and even a thunderstorm may
develop, upper level forcing will still be to the west therefore
many areas will remain dry. All eyes will be on developing
supercells in a High Risk severe environment across southern
Kansas and northern Oklahoma. These storms will begin to evolve
into a line with time.

Tonight (After 9pm): High res ensembles continue to be in good
agreement that a line of severe storms will approach far
southeast Kansas in that 9-10pm timeframe. RAP forecast
soundings across southeast Kansas and western Missouri indicate
around 1500j/kg of ML CAPE (potentially up to 2000j/kg) with
40kts of 0-6km shear (this will increase further with time). The
120kt 300mb jet will be nosing into the area tonight. Also of
note is that 1.4-1.5in PW values which indicates a very moist
airmass. All this leads to high confidence that storms will
remain severe as they approach the area. Given the expected
linear mode and high instability/shear combo, damaging winds of
60-80mph will be the most likely risk as highlighted in the SPC
Moderate/Enhanced risk areas. That being said, any bowing
segments to the east- northeast or northeast could cause brief
tornadoes. We believe that the threat for supercells and
significant tornadoes will remain just west of the area however
if storms were slower to morph into a line then this expectation
would change. Southeast Kansas will need to closely monitor
storm mode tonight. The hail threat looks lower with this
system given the linear mode however hail up to the size of half
dollars will be possible.

As the line moves further east (between I-49 and Highway 65),
the damaging wind threat (60-80mph winds) and brief tornado
threat will continue. Latest RAP sounding for Springfield
between 11pm-1am still shows 1000-1500j/kg of ML CAPE with 40kts
of shear. PW values are also in the 1.4-1.5in range which
supports heavy rainfall rates.

While it does look like storms will gradually weaken as they
move east of Highway 65, the instability/shear combo will
remain high enough to keep the damaging wind/brief tornado
threat going however perhaps not as high a threat as areas
further west. In general, the line of storms will likely be
clearing the area by 5-7am.

Overall a busy overnight period is expected with the increasing
potential for widespread damaging winds. We will continue to
heavily message safety information for this night time severe
event.

Contemplated a Flood Watch for areas west of Springfield tonight
however given the progressive nature of this line, flooding will
remain localized and brief. 12z HREF does show a few pockets of
1-2 inches of rainfall across far southeast Kansas therefore we
will be monitoring this risk.

Tuesday: The airmass will likely be worked over from overnight
storms and combined with mid level height rises we should see
low precip chances (less than 20 percent). Winds will turn
southwesterly during the day with skies clearing and temps
reaching the upper 70s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 100 PM CDT Mon May 6 2024

Wednesday: Another shortwave trough will move through the
southern Plains with a surface front moving through the area
during the afternoon or early evening. Strong instability will
be available with the NBM mean showing between 2000-2500j/kg of
surface based CAPE along and southeast of the I-44 corridor.
This instability and unidirectional shear could produce
supercell thunderstorms and the area is in a Enhanced Risk on
Wednesday. There still remains uncertainty with frontal timing
and since we are not in the window of time yet for the high res
guidance it is urged to stay up on the forecast for Wednesday.

Thursday into the Weekend: The overall trend during this time
period is drier conditions and cooler temps. This is likely due
to a pattern shift with northwest flow aloft causing north
surface winds. Friday looks to be the coolest day with highs in
the 60s in many locations.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 532 PM CDT Mon May 6 2024

Gusty southeasterly winds will continue this evening, some MVFR
ceilings could occur, but mainly VFR conditions will occur. A
few isolated showers and maybe a thunderstorms may be possible
this evening but most locations will remain dry through 9PM.

Storms have developed across central Oklahoma and Kansas early
this evening. These storms will continue to move east and
developing into a line or lines of storms. This activity will
move into the area western portions of the area late this
evening and through the rest of the area overnight. These storms
will have the potential for damaging winds, frequent lightning
and brief heavy rain. IFR to LIFR conditions will occur with the
storms. The storms will move east from west to east overnight
into early Tuesday morning. Winds will turn to more
southwesterly behind the storms and remain gusty on Tuesday.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...None.

&&

MESOSCALE...
SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Wise
Hazardous weather outlook, May 6, 7:49 PM CDT, 4 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
749 PM CDT Mon May 6 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080100-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
749 PM CDT Mon May 6 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Limited hail risk.
  Significant thunderstorm wind damage risk.
  Significant lightning risk.
  Elevated excessive rainfall risk.

DISCUSSION...

Severe thunderstorms remain likely tonight as a line of
thunderstorms approaches far southeast Kansas by 11pm and then
moves east through southwest Missouri overnight. The line of
storms will likely be out of the area by sunrise Tuesday.

Widespread damaging winds of 60 to 80 mph is the most likely
risk, especially along and west of Highway 65. However, there
will be the potential for brief, short lived tornadoes. Large
hail up to the size of half dollars and frequent lightning will
also be a concern.

A localized flooding risk overnight will also occur overnight with
the greatest potential likely across southern Missouri.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional strong to severe thunderstorms are possible on
Wednesday. Exact hazards remains in question, but very large
hail,damaging, and a conditional tornado threat are all in play.
SPC has an Enhanced Risk (level 3 out of 5) for most of the area.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed tonight for southeast Kansas
  and southwest Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Special weather statement, May 6, 11:07 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Springfield MO
1107 PM CDT Mon May 6 2024

KSZ073-097-MOZ066-077-070515-
Bourbon KS-Crawford KS-Vernon MO-Barton MO-
1107 PM CDT Mon May 6 2024

...STRONG THUNDERSTORMS WILL IMPACT BOURBON...NORTHEASTERN
CRAWFORD...NORTHWESTERN BARTON AND VERNON COUNTIES THROUGH 1215 AM
CDT...

At 1107 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Uniontown to near Redfield to
near Girard. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Nevada, Fort Scott, Marmaton, Arcadia, Uniontown, Walker, Bronaugh,
Fulton, Redfield, Hepler, Moundville, Richards, Milo, Mapleton,
Deerfield, Metz, Stotesbury, Harding, Petersburg, and Farlington.

This includes Interstate 49 between mile markers 78 and 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for southeastern
Kansas...and southwestern and west central Missouri.

&&

LAT...LON 3804 9495 3804 9461 3806 9461 3806 9449
      3805 9424 3802 9423 3805 9421 3804 9419
      3806 9413 3768 9424 3750 9498 3775 9498
      3800 9503
TIME...MOT...LOC 0407Z 241DEG 58KT 3796 9495 3777 9485 3753 9491

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Wise
Local storm report, May 6, 11:31 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1131 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     Tstm Wnd Gst     Pittsburg               37.41N 94.70W
05/06/2024  E60 MPH          Crawford           KS   Emergency Mngr

            Heavy rain, wind approximately 50-60 mph in
            Pittsburg, Crawford County.

&&

TEO
Local storm report, May 6, 11:50 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1150 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     Tstm Wnd Dmg     Joplin                  37.08N 94.51W
05/06/2024                   Jasper             MO   Law Enforcement

            Handful of power lines and trees down across
            the Joplin area. Time based on radar.

&&

TEO
Local storm report, May 6, 11:59 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1159 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     Tstm Wnd Dmg     3 S Redings Mill        36.98N 94.51W
05/06/2024                   Newton             MO   911 Call Center

            NEWTON COUNTY HAS STORM DAMAGE OFF
            COYOTE/BLUFF DR NORTH OF I444 AND A ROOF
            BLOWN OFF A NEW CONSTRUCTION ON HIGHWAY 43
            AND ELM ST.

&&

TEO
Local storm report, May 7, 12:02 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1202 AM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     Tstm Wnd Dmg     1 NNE Duquesne          37.08N 94.46W
05/06/2024                   Jasper             MO   Amateur Radio

            Picture sent of a roof torn off.

&&

TEO
Local storm report, May 7, 12:07 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1207 AM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     Tstm Wnd Dmg     3 SW Redings Mill       36.99N 94.55W
05/06/2024                   Newton             MO   911 Call Center

            TREE ON A HOUSE IN NEWTON COUNTY OFF
            SUBURBAN TERRACE/GRAND FALLS BLVD. Time
            based on radar.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:15 PM CDTRiver Flood WatchSGFVernon4 days
May 6, 8:15 PM CDTRiver Flood WatchSGFVernon3 days
May 6, 11:04 PM CDTSevere Thunderstorm WarningSGFMcDonald41 min
May 6, 11:07 PM CDTSpecial Weather StatementSGFVernon68 min
May 6, 11:15 PM CDTTornado WarningSGFJasper30 min
May 6, 11:20 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, McDonald, Newton, Vernon40 min
May 6, 11:30 PM CDTTornado WarningSGFBarton30 min
May 6, 11:34 PM CDTTornado WarningSGFBarton, Jasper26 min
May 6, 11:36 PM CDTSevere Thunderstorm WarningSGFBarry, Cedar, Dade, Lawrence, St. Clair, Vernon54 min
May 6, 11:45 PM CDTTornado Warning Tornado observedSGFDade, Lawrence30 min
May 6, 11:52 PM CDTTornado WarningSGFBarton, Cedar, Vernon38 min
May 6, 11:57 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton48 min
May 7, 12:04 AM CDTTornado WarningSGFDade26 min
May 7, 12:07 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Christian, Greene, Hickory, Polk, St. Clair and 2 more53 min
May 7, 12:13 AM CDTTornado WarningSGFSt. Clair32 min
May 7, 12:23 AM CDTTornado Warning Tornado observedSGFCedar, Dade, Hickory, Polk37 min
May 7, 12:32 AM CDTTornado WarningSGFGreene28 min
May 7, 12:32 AM CDTTornado WarningSGFBenton, St. Clair28 min
May 7, 12:38 AM CDTTornado Warning Tornado observedSGFGreene16 min
May 7, 12:40 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Miller and 4 more50 min
May 7, 12:44 AM CDTTornado Warning Tornado observedSGFDallas, Polk, Webster31 min
May 7, 12:50 AM CDTFlash Flood WarningSGFMcDonald6 hr
May 7, 1:05 AM CDTSpecial Weather StatementSGFBarry, Christian, Stone, Taney55 min
May 7, 1:13 AM CDTAreal Flood AdvisorySGFGreene3 hr
May 7, 1:24 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Morgan, Pulaski, Webster and 1 more66 min
May 7, 1:33 AM CDTFlash Flood WarningSGFBarry, Newton6 hr
May 7, 1:35 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone, Taney55 min
May 7, 2:00 AM CDTSpecial Weather StatementSGFDouglas, Ozark, Taney, Wright60 min
May 7, 2:03 AM CDTSpecial Weather StatementSGFMaries, Phelps, Pulaski57 min
May 7, 2:06 AM CDTTornado WarningSGFPulaski24 min
May 7, 2:12 AM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Laclede, Ozark, Phelps and 5 more63 min
May 7, 2:19 AM CDTTornado WarningSGFDouglas26 min
May 7, 2:33 AM CDTTornado WarningSGFMaries, Phelps, Pulaski27 min
May 7, 3:05 AM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Phelps, Shannon, Texas40 min
May 7, 3:48 AM CDTSpecial Weather StatementSGFDent, Phelps42 min
May 7, 4:06 AM CDTRiver Flood WatchSGFVernon3 days
May 7, 4:06 AM CDTRiver Flood WatchSGFVernon3 days
May 7, 4:34 AM CDTRiver Flood WarningSGFVernon3 days
May 7, 6:09 AM CDTAreal Flood WarningSGFBarry, McDonald, Newton13 hr
May 7, 7:35 AM CDTRiver Flood WarningSGFVernon68 hr
May 7, 9:22 AM CDTRiver Flood WarningSGFChristian, Stone22 hr
May 7, 6:24 PM CDTRiver Flood WarningSGFMcDonald13 hr

Nearby

Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.